Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of the real line equivalent to the continuum hypothesis


Author: H. H. Corson
Journal: Proc. Amer. Math. Soc. 12 (1961), 836-842
MSC: Primary 04.15
MathSciNet review: 0137654
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.15

Retrieve articles in all journals with MSC: 04.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0137654-9
Article copyright: © Copyright 1961 American Mathematical Society